# SDR CALA2021123002485

- Difficulty date: December 30, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A300*
- Aircraft serial: 820
- Aircraft time: 75,015 hours, 29,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Part number: NA
- Condition: Missing
- Location: O/B
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 FASTENER MISSING ON PANEL 191KB OUTBOARD SIDE 4 FROM THE AFT. SEE LOGPAGE 7715638 FOR DIP. PER LP 7715638 OK TO CARRY FO 30 F/C''S PER AMM 53-35-00-200-002, REQUIRES INSPECTION EVERY 10 F/C''S
